What problems are there switching from degarelix to eligard (leuprolide)?

? Bump in testost. You may get a bump in testosterone transiently. For more info @thepeedoc www.Peedoc.
Good question. There is no official understanding of this right now. It is likely safe, and it is done in practice. There are some studies investigating this. It is more convenient to give Eligard (leuprolide) later because it lasts longer.
Not many problems. One problem may be insurance coverage unfortunately but overall symptoms between the two are likely to be similar. Studies have shown perhaps increased effectiveness of degarelix vs Eligard (leuprolide) when treating prostate cancer.
May need more meds. Degarelix and Eligard (leuprolide) are two drugs that interrupt the role of the pituitary gland in the process of testosterone production, resulting in chemical "castration". However, they work differently. Eligard (leuprolide) can cause a temporary surge in testosterone within a week after administration before it declines to castrate levels. Degarelix does not. Your doctor may require additional meds or tests w/ eligard (leuprolide).